# SDR R61A202003140408

- Difficulty date: March 1, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17092856001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND GUSSET CORRODED AS MARKED FRAME 84 @ RH INBD. SEAT TRACK. REMOVED AND REPLACED FLOOR GUSSET AT RH INBD SIDE OF FRAME 84 PER SRM 51-40-08. RESTORED SURFACE PROTECTION AND REMOVED EWIS PROTECTION PER SRM 51-23-06 PO# 258790, SWPM 20-67-00
